# SDR AALA20030548

- Difficulty date: May 9, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT BATTERY WILL NOT TAKE A CHARGE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
